MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Catalog Number 198727118
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient felt a pop in his right knee while going down some stairs.On the x-rays, it appeared the stem broke at the junction between the stem and femoral sleeve.They removed and revised.Surgical delay is unknown.Doi: (b)(6) 2021.Dor: (b)(6) 2023.

Brand Name
LPS UNIV TIB HIN INS XSM 18MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17573053
Report Number1818910-2023-17001
Device Sequence Number18334241
Product Code KRO
UDI-Device Identifier10603295079422
UDI-Public10603295079422
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198727118
Device Lot NumberJG2021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM RT.; LPS FEM TO SLEEVE ADAPTER +5.; LPS SEGMENTAL COMPONENT 25MM.; LPS SEGMENTAL COMPONENT 40MM.; TAPER CEM STEM 13X90.; UNIVERSAL FEM SLV FUL POR 34MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale